# SDR ASOA02079

- Difficulty date: February 6, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N281AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120224
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE STRINGER 19 (P/N 120-05744-013) LEFT WAS FOUND TO BE CORRODED BETWEEN FRAMES 13A AND 17.  CORROSION WAS ALSO FOUND ON STRINGER 18 (P/N 120-06173-009) LEFT BETWEEN FRAMES 13A AND 15A.  MAINTENANCE REMOVED AND REPLACED THE CORRODED SECTION OF BOTH THE STRINGERS (P/N 120-05744-013, 120-06173-009) IAW SRM 51-40-02.  (M)
